# SDR UALA2012082004624

- Difficulty date: August 20, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 50,266 hours, 13,534 cycles
- Engine: Pwa PW4056
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Part serial: 81353
- Condition: Faulty
- Location: Rt Generator
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT GENERATOR OFF LIGHT CAME ON DURING SHORT FINAL.   REMOVED AND REPLACED RT ENGINE IDG.  TEST RAN ENGINE AND PERFORMED MANUAL DISCONNECT.  OPERATIONAL AND LEAK CHECKED GOOD.
